UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers Journal article
Communications in Computational Physics, 2012,Volume: 12,Issue: 4,Page: 1275-1292
Authors:  Sheng,Qin;  Sun,Hai Wei
Favorite  |  View/Download:5/0  |  Submit date:2019/05/27
Asymptotic Stability  Eikonal Splitting  Highly Oscillatory Problems  Matrix Eigenvalues  Paraxial Equation  Spectral Radius